MathSciNet Relay Station
MathSciNet bibliographic data
MR2829548 34K10 (34B18 34B40)
Mavridis, Kyriakos G.; Tsamatos, Panagiotis Ch. Existence results for a functional boundary value problem on an infinite interval. Funkcial. Ekvac. 54 (2011), no. 1, 53–68.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement